# SDR 20000512SH018

- Difficulty date: February 2, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N154L
- Make and model: Swrngn SA226T
- Aircraft serial: T284
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Yoke
- Part number: OAS5453
- Condition: Cracked
- Location: Mlg
- Component: Landing Gear, Ozone
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING  ACCOMPLISHMENT OF AD 96-19-05, ULTRASONIC INSPECTION OF MAIN LANDING GEAR YOKES, THE FOLLOWING DEFECT INDICATIONS WERE NOTED. THE INBOARD SIDE OF THE RIGHT  MLG YOKE DISPLAYED TWO DEFECT INDICATIONS.  NR 1 WAS A .125 INCH CRACK INDICATION,  NR 2 WAS A .250 INCH CRACK INDICATION.  BOTH WERE LOCATED BELOW THE FILL VALVE/RETAINING PIN HOLE.  ADDITIONAL INDICATIONS WERE FOUND IN THE NLG AND LEFT  MLG YOKES.  (X)
